Nabta Health
Hints And Tips / Side Effects of Pain Medication
Drugs

Side Effects of Pain Medication

By Nabta Team

While being on pain medication will help you decrease your chronic pain, a cancer patient must be aware of and look out for side effects. If you feel nauseous despite using pain relief, it could be a sign that the nausea is being cause by the painkillers. Being too sleepy and suffering from constipation are other common side effects of pain medication.

Make sure you are tracking other symptoms that you feel – having a symptom diary is an excellent way to do this - and talking to your cancer team aboutyour symptoms so that they can treat you to the best of their ability. If you’re looking to decrease the dosage of your pain medication, one way is to use non pharmacological methods to manage the pain e.g. a TENS machine. You can find out more here .

Source:

https://www.cancer.org/treatment/treatments-and-side-effects/physical-side-effects/pain/pain.html 
 

0

related hints & tips